umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Weakly approaching sequences of random distributions
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2000 (Engelska)Rapport (Refereegranskat)
Abstract [en]

We introduce the notion of weakly approaching sequences of distributions, which is a generalization of the well-known concept of weak convergence of distributions. The main difference is that the suggested notion does not demand the existence of a limit distribution. A similar definition for conditional (random) distributions is presented. Several properties of weakly approaching sequences are given. The tightness of some of them is essential. The Cramér-Lévy continuity theorem for weak convergence is generalized to weakly approaching sequences of (random) distributions. It has several applications in statistics and probability. A few examples of applications to resampling are given.

Ort, förlag, år, upplaga, sidor
Umeå: Umeå universitet , 2000. Vol. 37, nr 3, s. 17s. 807-822
Serie
Research report / Department of mathematical statistics, ISSN 1401-730X ; 8
Nyckelord [en]
Weak convergence, weakly approaching sequences, resampling, bootstrap, continuity theorem, Lévy metric, uniform metric
Nationell ämneskategori
Sannolikhetsteori och statistik
Identifikatorer
URN: urn:nbn:se:umu:diva-87444DOI: 10.1239/jap/1014842838ISI: 000165452900017OAI: oai:DiVA.org:umu-87444DiVA, id: diva2:709344
Tillgänglig från: 2014-04-01 Skapad: 2014-04-01 Senast uppdaterad: 2018-06-08Bibliografiskt granskad

Open Access i DiVA

fulltext(5730 kB)97 nedladdningar
Filinformation
Filnamn FULLTEXT01.pdfFilstorlek 5730 kBChecksumma SHA-512
7629abb71713f1c48fb21164b2d83345695e012f0406c0f5dad4041846f1aa3608de63c8b72dfc4a1ffa1b4da680feac91c214c1acab67deb20913f4c92078d8
Typ fulltextMimetyp application/pdf

Övriga länkar

Förlagets fulltext

Personposter BETA

Belyaev, Yuri KSjöstedt de-Luna, Sara

Sök vidare i DiVA

Av författaren/redaktören
Belyaev, Yuri KSjöstedt de-Luna, Sara
Av organisationen
Institutionen för matematik och matematisk statistik
Sannolikhetsteori och statistik

Sök vidare utanför DiVA

GoogleGoogle Scholar
Totalt: 97 nedladdningar
Antalet nedladdningar är summan av nedladdningar för alla fulltexter. Det kan inkludera t.ex tidigare versioner som nu inte längre är tillgängliga.

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 234 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf